MAUDE Adverse Event Report: KARL STORZ SE & CO. KG COLD LIGHT FOUNTAIN POWER LED 300

KARL STORZ SE & CO. KG COLD LIGHT FOUNTAIN POWER LED 300
Model Number TL300
Medical Device Problem Codes Fire (1245); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that during surgery, when the objective end of the endoscope was placed stationary on the patient's body, the heat rapidly burned through the non-woven fabric.The standby button of the cold light source had not been pressed at the time.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device was returned to the manufacturing site as documented in section d9.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
During technical investigation no error of the device was detected.Customer complaint could not be reproduced.The patient's burns were caused by user error.In addition, we want to draw your attention to the corresponding instruction for use under chapter 3.11 high light intensity.Appropriate warnings to avoid patients burn are included in this chapter to avoid any injuries.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
COLD LIGHT FOUNTAIN POWER LED 300
Common Device Name
COLD LIGHT FOUNTAIN POWER LED 300
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23280778
Report Number9610617-2025-01780
Device Sequence Number8956165
Product Code NTN
UDI-Device Identifier04048551378830
UDI-Public04048551378830
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTL300
Device Catalogue NumberTL300
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer11/19/2025
03/11/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/15/2025
03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown